Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 131, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2017, 8:38 AM CDT for Marshall County, Woodford County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2017, 8:38 AM CDT (13:38 UTC)
- Expired
- Jul 11, 2017, 9:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2430 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted.
823
WUUS53 KILX 111338
SVRILX
ILC123-203-111415-
/O.NEW.KILX.SV.W.0131.170711T1338Z-170711T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
838 AM CDT TUE JUL 11 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Eastern Marshall County in central Illinois...
Northeastern Woodford County in central Illinois...
* Until 915 AM CDT
* At 837 AM CDT, a severe thunderstorm was located near Varna, or
near Lacon, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Henry, Minonk, Toluca, Washburn, Wenona, Varna, La Rose, Lake
Wildwood, Pattonsburg, Low Point and Marshall-Putnam County
Fairgrounds.
This includes Interstate 39 between mile markers 24 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4110 8935 4110 8905 4093 8905 4093 8893
4086 8893 4086 8936 4112 8937 4112 8934
TIME...MOT...LOC 1337Z 272DEG 35KT 4101 8930
HAIL...<.75IN
WIND...60MPH
$$
Auten1 follow-up statement
504
WWUS53 KILX 111409
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
909 AM CDT TUE JUL 11 2017
ILC123-203-111418-
/O.EXP.KILX.SV.W.0131.000000T0000Z-170711T1415Z/
Marshall-Woodford-
909 AM CDT TUE JUL 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL AND
NORTHEASTERN WOODFORD COUNTIES WILL EXPIRE AT 915 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 4110 8935 4110 8905 4093 8905 4093 8893
4086 8893 4086 8936 4112 8937 4112 8934
TIME...MOT...LOC 1408Z 272DEG 35KT 4100 8892
$$
AutenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:00 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 11, 6:00 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 600 AM CDT Tue Jul 11 2017 .SHORT TERM...(Today and tonight) ISSUED AT 330 AM CDT Tue Jul 11 2017 Summer heat wave will continue during mid week along with daily chances of showers and thunderstorms through Thu night (and isolated chances in southeast IL still on Friday). MCS that brought some severe thunderstorms and heavy rains to parts of central IL during late Monday afternoon and Monday evening, has pushed se into central and se parts of IN/OH. Another MCS was over western IA and eastern NE. SW winds were keeping mild temps in the 70s across CWA early this morning with muggy dewpoints in the upper 60s and lower 70s. A series of short waves will ride over top of subtropical mid/upper level high pressure ridge that stretches from the 4 corners eastward into the TN river valley. Very unstable airmass lingers over area through Thu along with some wind shear and will support periodic chances of showers and thunderstorms along with threat of more severe storms. Chances of convection appear greatest this afternoon especially over central and ne CWA then a possible lull in activity after sunset tonight into Wed morning. SPC day1 outlook has marginal risk of severe storms across area this afternoon and early evening. Highs in the upper 80s and lower 90s this afternoon with heat indices peaking in the upper 90s to lower 100s this afternoon similar to what we had yesterday and warmest in sw CWA. Cap in place on Wed, but more convection possible late Wed afternoon and especially Wed night as more short waves approach with highest pops from I-74 north where SPC day2 has slight risk of severe storms and marginal risk rest of CWA except southern 6 counties. Highs in the low to mid 90s Wed with dewpoints in the 70s giving heat indices Wed afternoon peaking from 100-105F and will may need a heat advisory then especially sw CWA. A cold front to shift southward into central IL on Thu and maintains chances of showers and thunderstorms and SPC day3 has marginal risk of severe storms Thu afternoon/evening. Another very warm and humid day Thu with highs in mid 80s nw of IL river and lower 90s in southeast IL. Heat indices will peak in upper 90s and lower 100s from I-55 se Thu afternoon, warmest se of I-70. .LONG TERM...(Wednesday through Monday) ISSUED AT 330 AM CDT Tue Jul 11 2017 The upper level ridge is forecast to retrograde back into the Rockies late this week allowing upper level driving into the Great Lakes and Ohio river valley on Friday and into this weekend. This will push the frontal boundary south of CWA on Friday as it moves into the TN river valley. Have isolated convection south of Charleston/Mattoon on Friday, otherwise a dry forecast this weekend through early next week. Weak 1020 mb surface high pressure settles into the area on Saturday and over the Ohio river valley on Sunday. Seasonable highs in the mid to upper 80s Friday through Sunday then climbing into the upper 80s to around 90F on Monday. Dewpoints generally in the 60s Friday through Monday, except lower 70s on Friday in southeast IL. Extended forecast models showing the 595 dm 500 mb upper level ridge starting to shift back east into the central plains and eventually toward from Monday through Wednesday, and this to bring warmer and more humid wx back to the area. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 555 AM CDT Tue Jul 11 2017 A cluster of thunderstorms ne of CMI at dawn will mainly affect Vermilion county/Danville area early this morning. A band of isolated showers was over central IL along and north of I-72 while thunderstorms were over southeast IA and tracking ESE. The HRRR model tracks this convection to near the IL river by PIA by 14Z/9 am and develops/spreads quickly ESE to near BMI, DEC and CMI around 15Z. Most of this convection should shift north of central IL later today and through tonight. SW winds of 7-12 kts today to become south 5-10 kts tonight by sunset. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...07 LONG TERM...07 AVIATION...07
Hazardous weather outlook, Jul 11, 6:56 AM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 656 AM CDT Tue Jul 11 2017 ILZ027>031-037-038-043>046-121200- Champaign-De Witt-Knox-Marshall-McLean-Peoria-Piatt-Stark- Tazewell-Vermilion-Woodford- 656 AM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... There is a marginal risk of severe thunderstorms with large hail and damaging winds today and this evening, along with frequent lightning and heavy rains. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Thunderstorm chances will continue Wednesday through Thursday evening. There is a slight risk of severe storms Wednesday north of I-74, with a marginal risk elsewhere on Wednesday. A marginal risk of severe weather will be present on Thursday as well, with hail and damaging winds the primary hazards. Frequent lightning and heavy rains will be possible. High temperatures and humidity from this afternoon through Thursday will result in afternoon heat indices from 95 to 103 degrees, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. ILZ036-040>042-047>057-061>063-121200- Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Fulton-Logan- Macon-Mason-Menard-Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby- 656 AM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... There is a marginal risk of severe thunderstorms with large hail and damaging winds today and this evening, along with frequent lightning and heavy rains. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Thunderstorm chances will continue Wednesday through Thursday evening. There is a marginal risk of severe storms both days, with hail and gusty winds the primary hazards. Frequent lightning and heavy rains may also occur. High temperatures and humidity from this afternoon through Thursday will result in afternoon heat indices from 95 to 105 degrees, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. ILZ066>068-071>073-121200- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 656 AM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TODAY AND TONIGHT... There is a marginal risk of severe thunderstorms with large hail and damaging winds this afternoon and this evening, along with frequent lightning and heavy rains. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Thunderstorm chances will continue Wednesday through Thursday evening. There is a marginal risk of severe storms on Wednesday, with hail and gusty winds the primary hazards. Frequent lightning and heavy rains may also occur. High temperatures and humidity from this afternoon through Thursday will result in afternoon heat indices from 98 to 105 degrees, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Shimon
In the hours before
Special weather statement, Jul 11, 7:31 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Lincoln IL
731 AM CDT TUE JUL 11 2017
ILZ027>030-036-037-040-041-111345-
Tazewell-Marshall-Peoria-Knox-Mason-Stark-Schuyler-Fulton-
731 AM CDT TUE JUL 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL...FULTON...
STARK...KNOX...WEST CENTRAL TAZEWELL...SCHUYLER...MASON AND PEORIA
COUNTIES UNTIL 845 AM CDT...
At 731 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rio to 6 miles south of Fandon. Movement was
east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Peoria, Galesburg, Canton, Havana, Lewistown, Bartonville, Abingdon,
Knoxville, Farmington, Elmwood, Bellevue, Princeville, Manito,
Wyoming, Dunlap, Cuba, Toulon, Hanna City, Astoria and Glasford.
This includes the following highways...
Interstate 474 between mile markers 0 and 4.
Interstate 74 between mile markers 34 and 86.
LAT...LON 4115 8964 4114 8961 4016 8975 4012 9091
4028 9086 4028 9045 4115 9044 4115 8987
4123 8986 4123 8964
TIME...MOT...LOC 1231Z 266DEG 33KT 4113 9042 4028 9074
ShimonLocal storm report, Jul 11, 7:36 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 AM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG SHERMAN 39.89N 89.61W
07/10/2017 SANGAMON IL TRAINED SPOTTER
4-5 INCH LIMBS OFF TREES IN FLAGGLAND SUBDIVISION...ONE
TREE UPROOTED IN GEORGETOWNE SUBDIVISION ON WILLIAMSBURG
STREET.
&&
JRPLocal storm report, Jul 11, 8:02 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 AM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/11/2017 M3.22 INCH TAZEWELL IL CO-OP OBSERVER
0600 AM HEAVY RAIN 5 SSW AVON 40.60N 90.47W
07/11/2017 M5.15 INCH MCDONOUGH IL CO-OP OBSERVER
&&
JRPLocal storm report, Jul 11, 8:13 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
813 AM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/11/2017 M1.35 INCH PEORIA IL CO-OP OBSERVER
&&
JRPSpecial weather statement, Jul 11, 8:16 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Lincoln IL
816 AM CDT TUE JUL 11 2017
ILZ028>031-037-038-041>043-048-051-053-111400-
Logan-Tazewell-Marshall-Peoria-Sangamon-Mason-Macon-Woodford-Stark-
Menard-McLean-De Witt-
816 AM CDT TUE JUL 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...MENARD...LOGAN...
WOODFORD...NORTHEASTERN SANGAMON...SOUTHEASTERN STARK...WESTERN DE
WITT...TAZEWELL...SOUTHWESTERN MCLEAN...EASTERN MASON...EASTERN
PEORIA AND NORTHWESTERN MACON COUNTIES UNTIL 900 AM CDT...
At 815 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Grove to near Kilbourne. Movement was
east at 65 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Peoria, Pekin, Lincoln, Eureka, Mason City, Lacon, East Peoria,
Morton, Washington, Bartonville, Chillicothe, Creve Coeur, West
Peoria, Sherman, Metamora, Germantown Hills, Marquette Heights,
Henry, Petersburg and Tremont.
This includes the following highways...
Interstate 155 between mile markers 0 and 31.
Interstate 39 between mile markers 26 and 40.
Interstate 474 between mile markers 0 and 14.
Interstate 55 between mile markers 105 and 151.
Interstate 74 between mile markers 83 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4115 8933 4112 8933 4110 8935 4110 8905
4093 8905 4092 8904 3990 8913 3990 8997
4115 8964
TIME...MOT...LOC 1315Z 278DEG 56KT 4101 8963 4016 8991
HJSLocal storm report, Jul 11, 8:28 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN 4 SSE PEKIN 40.51N 89.60W
07/10/2017 M1.79 INCH TAZEWELL IL COCORAHS
RAIN FELL IN 2.5 HOURS
0835 PM TSTM WND GST 2 E LINCOLN 40.15N 89.33W
07/10/2017 M59.00 MPH LOGAN IL AWOS
0845 PM HEAVY RAIN 1 N MORTON 40.63N 89.47W
07/10/2017 M1.60 INCH TAZEWELL IL BROADCAST MEDIA
RAIN FELL IN 30 MINUTES. DELAYED REPORT, RELAYED BY
BROADCAST MEDIA.
0855 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
07/10/2017 M1.62 INCH LOGAN IL AWOS
RAIN FELL IN ONE HOUR
0900 PM HEAVY RAIN 2 ENE PEKIN 40.58N 89.59W
07/10/2017 M1.83 INCH TAZEWELL IL MESONET
RAIN FELL IN 2.5 HOURS
1000 PM TSTM WND DMG SHERMAN 39.89N 89.61W
07/10/2017 SANGAMON IL TRAINED SPOTTER
4-5 INCH LIMBS OFF TREES IN FLAGGLAND SUBDIVISION...ONE
TREE UPROOTED IN GEORGETOWNE SUBDIVISION ON WILLIAMSBURG
STREET.
1004 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
07/10/2017 SANGAMON IL AMATEUR RADIO
POWER LINES DOWN
1025 PM TSTM WND DMG ROCHESTER 39.75N 89.54W
07/10/2017 SANGAMON IL AMATEUR RADIO
4 INCH DIAMETER TREE LIMB BLOWN DOWN
1030 PM TSTM WND DMG STONINGTON 39.64N 89.19W
07/10/2017 CHRISTIAN IL PUBLIC
LARGE TREE BRANCH BLOWN DOWN ON A GARAGE. NUMEROUS TREE
LIMBS BLOWN DOWN IN YARD.
1040 PM TSTM WND DMG ROSAMOND 39.38N 89.16W
07/10/2017 CHRISTIAN IL PUBLIC
TREES BLOWN DOWN ON SEVERAL PROPERTIES IN ROSAMOND. AN
AWNING BLOWN DOWN.
1051 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
07/10/2017 M1.24 INCH SANGAMON IL ASOS
1 HOUR RAINFALL AT CAPITAL AIRPORT IN SPRINGFIELD
1155 PM HEAVY RAIN 1 E LINCOLN 40.15N 89.35W
07/10/2017 M1.41 INCH LOGAN IL OFFICIAL NWS OBS
MEASURED 1.41 INCHES OF RAIN SINCE 8 PM AT NWS ON EAST
SIDE OF LINCOLN
0330 AM HEAVY RAIN 1 NW LINCOLN 40.16N 89.38W
07/11/2017 M1.86 INCH LOGAN IL NWS EMPLOYEE
24 HOUR STORM TOTAL
0600 AM HEAVY RAIN SHERMAN 39.89N 89.61W
07/11/2017 M1.42 INCH SANGAMON IL CO-OP OBSERVER
0600 AM HEAVY RAIN 5 SSW AVON 40.60N 90.47W
07/11/2017 M5.15 INCH MCDONOUGH IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
07/11/2017 M2.29 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN AVON 40.66N 90.44W
07/11/2017 M5.37 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
07/11/2017 M1.51 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
07/11/2017 M3.22 INCH TAZEWELL IL CO-OP OBSERVER
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
07/11/2017 M1.35 INCH PEORIA IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:12 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 48 min |
| Jul 10, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 46 min |
| Jul 10, 7:56 PM CDT | Areal Flood Advisory | ILX | Fulton | 3 hr |
| Jul 10, 7:58 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 32 min |
| Jul 10, 8:02 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Tazewell | 43 min |
| Jul 10, 8:19 PM CDT | Tornado Warning | ILX | Fulton | 26 min |
| Jul 10, 8:44 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Moultrie, Piatt | 46 min |
| Jul 10, 8:45 PM CDT | Tornado Warning | ILX | Fulton | 18 min |
| Jul 10, 8:48 PM CDT | Flash Flood Warning | ILX | Fulton | 3 hr |
| Jul 10, 9:50 PM CDT | Special Weather Statement | ILX | Sangamon | 40 min |
| Jul 10, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 31 min |
| Jul 10, 10:14 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 46 min |
| Jul 10, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 31 min |
| Jul 11, 7:31 AM CDT | Special Weather Statement | ILX | Fulton, Knox, Mason, Peoria, Schuyler, Stark | 74 min |
| Jul 11, 8:16 AM CDT | Special Weather Statement | ILX | Logan, Marshall, Menard, Tazewell, Woodford | 44 min |
| Jul 11, 8:54 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon | 51 min |
| Jul 11, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, DeWitt, Douglas, Macon, Moultrie and 1 more | 57 min |
| Jul 11, 10:06 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 39 min |
| Jul 11, 10:21 AM CDT | Special Weather Statement | ILX | Edgar | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.